Expansions in series of appell polynomials
Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 509-520
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider questions connected with the problem of expanding an entire function in a series of Appell polynomials $\{P_n(t)\}$, when the entire function is of growth no higher than first order and of normal type $\sigma$, under the assumption that certain functions $A(t)$ and $B(t)$ are regular in the disc $t<\sigma$.
@article{MZM_1969_5_5_a1,
author = {Yu. A. Kaz'min},
title = {Expansions in series of appell polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {509--520},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a1/}
}
Yu. A. Kaz'min. Expansions in series of appell polynomials. Matematičeskie zametki, Tome 5 (1969) no. 5, pp. 509-520. http://geodesic.mathdoc.fr/item/MZM_1969_5_5_a1/